MAUDE Adverse Event Report: Allergan (Costa Rica) Style 45 Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled

Allergan (Costa Rica) Style 45 Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Catalog Number 45-550
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported "rupture" against the right side.The device was explanted.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
 
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Additional, changed, and/or corrected data: d1, d2a, d2b, d4, d6a, g4, h4, h6.
 
Additional Manufacturer Narrative
E1.Zip code continued: (b)(6).Correction to g.3.Aware date of supplemental medwatch #1.Aware date should have been listed as 28-aug-2026.Additional, changed, and/or corrected data: a3a, e1, h11.

Brand Name
Style 45 Silicone Gel Filled Breast Implant
Common Device Name
prosthesis, breast, noninflatable, internal, silicone gel-filled
Manufacturer (Section D)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key50436405
Report Number9617229-2026-16113
Device Sequence Number18743256
Product Code FTR
UDI-Device Identifier10888628002104
UDI-Public(01)10888628002104(17)210802
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/02/2021
Device Catalogue Number45-550
Device Lot Number2955118
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/05/2026
Supplement Date Received by ManufacturerNot provided
09/11/2026
Initial Report FDA Received Date08/25/2026
Supplement Report FDA Received Date09/03/2026
09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/02/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale